# SDR AUS20020350

- Difficulty date: April 16, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 2740 · Stabilizer Control System
- Part: Key
- Part number: 68330252
- Condition: Unapproved Part
- Location: Stab Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) STABILATOR KEYS (2OFF) WERE UNAPPROVED HANDMADE PARTS. UNAPPROVED PART. PERSONNEL/MAINTENANCE ERROR.
